Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

taping - side effect

Posted by rsk on 11/15/03 at 18:05 (137606)

Hi group

Are there any side effects to taping. The reason y i am asking this is, I started taping (as shown in this site) last week and did it for abt 3 days. at the end of the day wen I removed it i felt a slight burning sensation on my rite foot. since then I stopped taping. May be its the way i taped it. I dont know. Any clues.

thanks for all the help

Re: taping - side effect

R C on 11/15/03 at 18:50 (137613)

Some questions come to mind about your burning sensation.

(1) What part of the foot?Was it superficial or deep in the flesh?
(2) How long did it last?
(3) Was it worse while weight-bearing?
(4) Was it burning the way your funny bone burns when you accidentally bump it?

If you post your answers someone might be able to guess what is happening.

Having said that, I am not famliar with that kind of side effect, and i have been taping for(oh my!) 2.5 years.